ID 111822
Author
Khan, Nadia National University of Computer & Emerging Sciences
Content Type
Departmental Bulletin Paper
Description
In the paper [11], the second author considered a conjecture on the fundamental units of certain family of real quadratic fields related to Fibonacci numbers. In this paper, we shall investigate this conjecture more precisely in section 3, using the constant terms of the abc conjecture. We also prove the conjecture in section 4 for some special cases, using the integer points of several elliptic curves.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Publisher
TOKUSHIMA UNIVERSITY
Volume
51
Start Page
5
End Page
28
Sort Key
5
Published Date
2017
EDB ID
FullText File
Thumnail jm_51_5.pdf 1020 KB
language
eng
TextVersion
Publisher
departments
Science and Technology